# SDR CALA2022041400992

- Difficulty date: April 14, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N38424
- Make and model: Boeing 737-900ER
- Aircraft serial: 37095
- Aircraft time: 44,099 hours, 15,398 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Rib
- Part number: NA
- Part serial: NA
- Condition: Cracked
- Location: Lh Stb Rib 147.9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EA 5510-01843 REV H OPERATION 001: LH HORZ STAB AT RIB 147.9 HAS CRACK INDICATION. REFER TO PEMCO N/R 12251.0390. LFEC REQUIRED AT 9,000 FLIGHT CYCLES. INSPECTION THRESHOLD AT 44,098.36. ENTERED BY V927864. WORK PERFORMED BY V934069. 56,000 FLIGHT CYCLES. CURRENT FLIGHT CYCLES 15,398, TOTAL HOURS INSPECTED BY Q941. REMOVED CRACK DAMAGE ON L/H HORIZ STAB AT STA 147.9. PERFORMED REPAIR IAW B737-900ER SRM 55-10-01-2R-11, REPAIR 11. DVI AND
